I have just received a prescription for 50mg of trazodone to be taken once daily. I have taken just one dose just before bedtime last night but feel groggy this morning. I did sleep well tho for the first time in months. I am taking it because of achiness in lower back and down both legs. Most likely a result of the presence of cancer after prostatectomy and followup radiation did not eliminate the cancer. New tests show possible cancer in lower back and hip. Bouts with depression lead me to the trazodone prescription. I take no other prescription drugs but have a prescription for fluoxetine that I am supposed to start taking as well. Any thoughts out there?
maybe the mg is to strong for you to start with ask your doctor. i always took mine at 8:00 . hope this has helped. missy
I take my dosage at night, before bed. Being groggy in the AM is a typical symptom when you start Trazodone.
Usually it fades in a few days to a week as your body gets adjusted to the med, but may happen again if you increase the dosage in the future.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2011 • 1 answer
Updated 11 May 2017 • 2 answers
Updated 25 Jun 2018 • 2 answers
Updated 12 Nov 2018 • 1 answer
Posted 16 days ago • 0 answers